Please use this identifier to cite or link to this item:
標題: (Journal of Optimization Theory and Applications,135(11):285-299)Optimal Control of an M/G/1/K Queueing System with combined F-policy and Startup Times
作者: K. H. Wang
C. C. Kuo
W. L. Pearn
關鍵字: F-policy;M/G/1/K queue;Optimization;Recursive methods;Sensitivity analyses;Startup times;Supplementary variables
出版社: Netherlands:Springer
Project: Journal of Optimization Theory and Applications, Volume 135, Issue 11, Page(s) 285-299.
ISSN: 0022-3239
Appears in Collections:應用數學系所

Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.